# SDR AWXA0001389

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT STA 365 BL 0 HAS CORROSION.  REMOVED CORROSION; OG MAT .071, MAT LOSS .040 - OUT OF LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT IAW 51-40-05, 51-10-02, 51-40-02.
